Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 391617, 9 pages
http://dx.doi.org/10.1155/2014/391617
Research Article

Sign Stability for Switched Linear Systems and Its Application in Flight Control

1Department of Automation Science and Electrical Engineering, Beijing University of Aeronautics and Astronautics, Beijing 100191, China
2Institute of Manned Space System Engineering, China Academy of Space Technology, Beijing 100094, China
3Department of Aeronautic Science and Engineering, Beijing University of Aeronautics and Astronautics, Beijing 100191, China

Received 8 December 2013; Revised 21 April 2014; Accepted 23 April 2014; Published 13 May 2014

Academic Editor: Yuxin Zhao

Copyright © 2014 Qing Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Qingyu Su, Xiaolong Jia, and Zhengfan Song, “Fault Detection for Discrete-Time Nonlinear Impulsive Switched Systems,” Abstract and Applied Analysis, vol. 2015, pp. 1–12, 2015. View at Publisher · View at Google Scholar